MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV PACK DISPOSABLE TUBING SET; PHACO TUBING

JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV PACK DISPOSABLE TUBING SET; PHACO TUBING
Model Number OPO80
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown as it was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
A surgery center reported observing holes worn into the tyvek lid of a compact intutiv pack disposable tubing set model opo80.The surgery center had concerns the packaging had been comprised and the tubing pack was no longer sterile.
 
Additional Manufacturer Narrative
Section d10.Device available for evaluation? yes.Returned to manufacturer on: 5/29/2020.Section h3.Device returned to manufacturer? yes.Device evaluation: the tubing pack was returned to evaluation.A visual evaluation was performed.The visual assessment observed a pinhole on the tyvek lid.The pin hole like tear was observed on the tyvek lid.Manufacturing record review: per manufacturing records review report, no related non-conformity or deviations were issued during manufacturing the tubing pack lot# 60169162.All devices met material, assembly and performance specifications at the time of product released.Investigations: the failure mode of ¿pinhole in the packaging¿ was not replicated through mechanical stress inflicted by simulated standard shipping and handling conditions, however, was able to be replicated when a single opo80 tubing pack was dropped from a height of 48 inches.A potential contributor for the ¿pinhole in the package¿ may be related to the opo80 tubing pack being able to move within the tyvek packaging and during its inappropriately handling by the user such as unintentional dropping of the tubing pack tray on the floor.Device labeling does contain instructions to not use the device if the package is damaged.As a proactive and precautionary measure, the current packaging will be reconfigured (and validated) to increase its durability.Johnson and johnson surgical will continue monitor this type of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
COMPACT INTUITIV PACK DISPOSABLE TUBING SET
Common Device Name
PHACO TUBING
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10073186
Report Number3006695864-2020-00282
Device Sequence Number2628766
Product Code HQC
UDI-Device Identifier05050474573352
UDI-Public(01)05050474573352(17)210205(10)60169162
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2021
Device Model NumberOPO80
Device Catalogue NumberOPO80
Device Lot Number60169162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer06/04/2020
10/25/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date06/25/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005